I want to know that if someone (who is not suffering from any epilepsy or seizure disorder) has mistakenly taken Dilantin 300 mg daily (sometimes 100 mg) for 15 to 30 days, what will happen? Is he going to suffer from seizure disorder or other health issues? What has to be done to stop taking this medicine safely?
Welcome to icliniq.com. Usually, no side effects would happen in such case. It is not that the person would develop seizure disorder on stopping the medicines. However, medicine should not be abruptly withdrawn. It should be slowly tapered and stopped under the guidance of your physician. In case the person is a pregnant female she needs immediate attention.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. sleepiness are the most common side effect of the Briviact (Brivaracetam).
Usually, this side effect will get reduced over three to four days. If it does not improve, then I think you should switch back to Phenytoin. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.